# SDR RAIA201407280001

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 26,378 hours, 24,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT, THE MAIN PASSENGER DOOR IS HARD TO OPEN.  MAINTENANCE LUBRICATED PASSENGER DOOR AND OPS CHECK GOOD.
